Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

156 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for skin tags around the vaginal opening

Answered by
Dr.
Dr. Soumya

OBGYN

Practicing since :2010

Answered : 2832 Questions

default
Posted on Mon, 26 Oct 2015 in Women's Health
Question: I'm worried! I have almost like skin tags around the opening of my vagina, they cover the hole and when I self examine with legs open I front of the mirror and I push they move. I have a partner and we have no problems with sex, I have also noticed lumps at the back of my throat and floor of my mouth I'm not sure if they are connected. Could this be due to the pill? I am on microgynon and have had bad side effects from it and now stopped taking it, I wasn't sure if this was happening due to the hormones
doctor
Answered by Dr. Soumya 21 minutes later
Brief Answer:
Normal mucosal folds

Detailed Answer:
Hi,

I have seen all the pictures.

These folds are just excessive mucosal folds and nothing to worry about.

These are not related to microgynon at all.

These are just mucosal folds and there is nothing to worry about it.

Let me know if you need anymore help.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Microgynon

doctor1 MD

Hi Doctor, I have recently starting to notice my hair looking thinner on one side of my head.
I have read online about some reasons why this might be, stress, hormonal imbalence etc. I am taking the pill, Microgynon 30, but recently have not been taking it correctly. Could this have created a hormonal imbalence which may cause hair loss? Also what other reasons might be causing it? And what could I do to stop it?

doctor1 MD

Hello, Every time I have sex, I bleed. It's not a huge amount but it's definitely there. It's not to do with 'rough' sex either. I had an sti test and all came back fine... so went today for a smear. The doctor said there was a lot of discharge...

doctor1 MD

i am 50 and trying to ivf but my uterus lining is not lining up to 8 for normal pregnancy . i am told that my lining can only reach 5.2. I want to know what i can do to improve my lining and pregnancy i just need piratical advise what to do what...

doctor1 MD

hello doctor, I am having some bouts of emotional imbalance and alot of pimples on my face. I have not used any hormonal preparations before can I use microgynon to balance my hormones

doctor1 MD

Hi, i take Microgynon, the contraceptive pill. My last period was about 4 weeks ago and my next one is due today, ive never had a missed or late period on it. The last 2 weeks ive been having headaches every day, im hungry all the time, i need to go to the toilet a lot, and i feel really hot. My period still hasnt started yet and my cervix feels high up, i can also feel a bump on it and a scratch like line? Ive taken a pregnancy test last week and it was negative? Im starting to think i an pregnant though? Any ideas? Many thanks

doctor1 MD

i have just been diagonised with PCOS . i hear that the main problem is cysts in the ovaries, and insulin resistance , therefore my doctor has put me on the Microgynon 30 pill ... i ve put on loads of weight, and ive been reading feedbacks on the Microgynon pill saying that you gain loads of weight. which ive worried about because im trying to loose weight. will the pill increase insulin so that i dont put on weight? and if put on the pill, having a good diet and exercise, will that make me loose the weight?